# SDR GTIA012310

- Difficulty date: November 7, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - ACME SCREW AND NUT END PLAY CHECK IN EXCESS OF .040, REPLACEMENT OF HORIZONTAL STAB ACTUATOR ASSY REQUIRED.  REMOVED LONGITUDINAL TRIM CONTROL SYSTEM ASSY (JACKSCREW).  INSTALLED JACKSCREW ASSY IAW DC9 MM 27-40-1.  (M)
